Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new short proof for the uniqueness of the universal minimal space


Authors: Yonatan Gutman and Hanfeng Li
Journal: Proc. Amer. Math. Soc. 141 (2013), 265-267
MSC (2010): Primary 37B05, 54H20
Published electronically: May 15, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new short proof for the uniqueness of the universal minimal space. The proof holds for the uniqueness of the universal object in every collection of topological dynamical systems closed under taking projective limits and possessing universal objects.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37B05, 54H20

Retrieve articles in all journals with MSC (2010): 37B05, 54H20


Additional Information

Yonatan Gutman
Affiliation: Laboratoire d’Analyse et de Mathématiques Appliquées, Université de Marne-la-Vallée, 5 Boulevard Descartes, Cité Descartes-Champs-sur-Marne, 77454 Marne-la-Vallée cedex 2, France
Email: yonatan.gutman@univ-mlv.fr

Hanfeng Li
Affiliation: Department of Mathematics, SUNY at Buffalo, Buffalo, New York 14260-2900
Email: hfli@math.buffalo.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11299-7
PII: S 0002-9939(2012)11299-7
Received by editor(s): March 30, 2011
Received by editor(s) in revised form: June 13, 2011
Published electronically: May 15, 2012
Communicated by: Yingfei Yi
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.